MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV,MCOL MG,6.0MM,8MM,MTX; DENTAL IMPLANT

ZIMMER DENTAL IMP,TSV,MCOL MG,6.0MM,8MM,MTX; DENTAL IMPLANT
Catalog Number TSVM6B8
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Osteolysis (2377)
Date of Event 04/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number: (b)(4).A4: patient weight unknown / not provided g4: additional pma/510(k) number k101880.A summary investigation has been completed for bone loss and infection events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for bone loss and infection have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of manufacturing or design defects that might lead to bone loss and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
It was reported that implant was removed due to bone loss and infection.Previous rct-tooth, which had large periapical infection and subsequent sinus inflammation extracted and grafted.Implant surgery completed with concurrent grafting.Underwent healing.At time of uncover, buccal dehiscence noted with very little reverse torque, implant was explanted uneventfully.Patient will be opting for traditional fixed denture.Tooth site: 3.Symptoms as a result of the event: inflammation.

Brand Name
IMP,TSV,MCOL MG,6.0MM,8MM,MTX
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22553640
Report Number0002023141-2025-02002
Device Sequence Number9784793
Product Code DZE
UDI-Device Identifier00889024019713
UDI-Public(01)00889024019713(17)250930(10)1239879
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K111889
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/30/2025
Device Catalogue NumberTSVM6B8
Device Lot Number1239879
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale
Patient EthnicityNon Hispanic